Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Bloating, soreness, lump in vagina. What could be wrong? History of cramps and back ache during periods

Hi, so i am eighteen years old and i have been having trouble with my periods for about three years now. I have horrible cramps , bleeding , back aches, really bad. my obgyn put me on birth control pills the first was yaz that made me moody and now i am on a more origional form of birth control. I have yeast infections frequently, and i just had one after i was on antibiotics for a month. However before this, i had a lump sticking out of my vagina that was sore. Since i was on birth control i started having sex with my boyfriend of one year. it is sometimes extremely painful. My obgyn also told me i may have endometreosis, which my grandmother also had. the symptoms seem to have gotten worse since we started and i frequently bload and have almost like contractions after. I also had sex about three weeks after i was off antibiotics and now i am bloated, sore and still have that lump. i am worried and sore and my obgyn is scary and i dont want to mention the sex issue with my mother unless i have to, so i was wondering what could be wrong or if this is common
Asked On : Fri, 26 Oct 2012
Answers:  0 Views:  25 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor